# SDR DALA2016102707863

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,384 hours, 55,676 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW DECLARED AN EMERGENCY DUE TO LOSS OF CABIN PRESSURE. AN EMERGENCY DESCENT WAS MADE TO FL100 AND THE OXYGEN MASKS DEPLOYED. MAINTENANCE FOUND BOTH 1 AND 2 PRESSURE CONTROLLERS SHOWING A CONTROLLER FAULT. THE LEFT ACM LOWER CONNECTING ELBOW DUCT BOOT WAS FOUND DAMAGED AND REPLACED. THE OUTFLOW VALVE FAILED A LEAK CHECK AND WAS REPLACED. BOTH PRESSURE CONTROLLERS 1 AND 2 AND THE CABIN PRESSURE SELECTOR PANEL WERE REPLACED. A FUSELAGE LEAK CHECK AND A SINGLE PACK CONFIDENCE CHECK WERE COMPLIED WITH AND PASSED. ALL OXYGEN MASKED WHERE REPACKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (LP9163226)
